Buy it Again
Allegra Allergy 24 Hour Non-Drowsy Tablets 180 mg - 15 Count
Allergy Relief, Indoor/Outdoor, Non-Drowsy, 24 Hrs, Tablets
Non-drowsy. Fexofenadine HCI tablet 180 mg / antihistamine. Indoor/Outdoor Allergy Relief: Sneezing; runny nose; itchy, watery eyes; itchy nose or throat. www.allegra.com. Questions or comments? Call toll-free 1-800-633-1610 or www.allegra.com. Origin Germany. Other information: Safe sealed: do not use if carton is opened or if individual blisters units are torn or opened. Store between 20 degrees C (68 degrees and 77 degrees F). Protect from excessive moisture.
Active Ingredients: Fexofenadine HCI (180 mg). Purpose: Antihistamine Inactive Ingredients: Colloidal Silicon Dioxide, Cross Carmellose Sodium, Hypromellose, Iron Oxide Blends, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Pregelanitized Starch, Titanium Dioxide,
Warning Contains: Do not use if you have ever had an allergic reaction to this product or any of its ingredients. When using this product do not take more than directed, do not take at the same time as aluminum or magnesium antacids, do not take with fruit juices (see Directions). Stop use and ask a doctor if an allergic reaction to this product occurs. Seek medical help right away. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose. get medical help or contact a Poison Control Center right away.
Directions Age group directions: Adults and Children 12 Years of Age and Over:: Take one 180 mg tablet with water once a day: do not take more than 1 tablet in 24 hours Children Under 12 Years of Age:: Do not use Adults 65 Years of Age and Older:: Ask a doctor Consumers with Kidney Disease:: Ask a doctor
Product details/images for convenience only. Consult Product label for the most current and accurate information. We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.